null

HealthA2Z Nighttime Cold-Flu Relief, 8 Softgels (1 Pack, 3 Packs & 6 Packs)

(No reviews yet) Write a Review
$2.99 - $14.34 (Inc. Tax)
$2.99 - $14.34 (Ex. Tax)

-Compare to Nyquil active ingredient.
-Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc.
-Provides relief from the symptoms associated with cold and flu.
-Take only as directed. Do not exceed 4 doses per 24 hours.
-Adult and children 12 years and over: 2 softgels with water every 6 hours. Children 4 to 12 years of age: ask a doctor. Children under 4 years of age: do not use.

HealthA2Z Nighttime Cold-Flu Relief is an over-the-counter medication that relieves symptoms of the common cold and flu such as sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough,  so you can sleep better.

Uses temporarily relieves common cold and flu symptoms:

-cough due to minor throat & bronchial irritation
-sore throat
-headache
-minor aches and pains
-fever
-runny nose and sneezing

Active Ingredients (in each softgel): Acetaminophen 325 mg, Dextromethorphan HBr 15 mg, Doxylamine succinate 6.25 mg

Why HealthA2Z Nighttime Cold-Flu Relief?

Multiple Symptom Relief

HealthA2Z Nighttime Cold-Flu Relief is an over-the-counter medication that treats symptoms of the common cold and flu such as sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough.

Better rest

HealthA2Z Nighttime Cold-Flu Relief contains a sleep aid to help you get the rest you need so you can start your day well rested.

Contains Acetaminophen

Each HealthA2Z Nighttime Cold-Flu Relief softgel contains Acetaminophen 325 mg, a pain reliever, fever reducer.

Directions

-Take only as directed. Do not exceed 4 doses per 24 hours.
-Adults and children 12 years and over: 2 softgels with water every 4 hours.
-Children 4 to under 12 years: ask a doctor.
-Children under 4 years: do not use.